# SDR ASOA200900276

- Difficulty date: March 7, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 10,500 hours, 6,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LOWER EMERGENCY LIGHT HAS SEVERAL INOP BULBS.
